RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 5  


Preservation of approximative properties of subsets of Chebyshev sets and suns in $\ell^\infty (n)$
A. R. Alimov
3
Holomorphic bundles on diagonal Hopf manifolds
M. S. Verbitsky
13
Optimal Lyapunov metrics of expansive homeomorphisms
S. A. Dovbysh
31
On the fixed points of monotonic operators in the critical case
N. B. Engibaryan
79
A property of the $\ell$-adic logarithms of units of non-abelian local fields
L. V. Kuz'min
97
Fractal curves and wavelets
V. Yu. Protasov
123
Effective finite parametrization in phase spaces of parabolic equations
A. V. Romanov
163
Müntz–Szász type approximation in direct products of spaces
A. M. Sedletskii
179
Decomposition theorems and kernel theorems for a class of functional spaces
M. A. Soloviev
199
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019